# SDR ASAA2015120714249

- Difficulty date: December 7, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,713 hours, 10,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MID CABIN FELL DOWN.  ACFT GROUNDED.  RE-SECURED EXIT SIGN MID CABIN, OPS CK OK.
